# SDR SWIA200211221

- Difficulty date: September 11, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120105
- Aircraft time: 31,879 hours, 39,704 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Part serial: 0869
- Condition: Failed
- Location: T/E Flap
- Part time: 5,944 hours, 8,662 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

INBOARD FLAPS CONTROL FAULT FROM 15 DEGREES TO 0 DEGREES WHEN RETRACTING THEM.  REPAIRED ENVIRONMENTAL SPLICE AT LEFT I/B FLAP ACTUATOR CANNON PLUG.  INSPECTED WIRING AT CANNON PLUGS AND FCU.  FOUND LEFT INBOARD FLAP ACTUATOR BAD.  REPLACED LEFT FLAP ACTUATOR (I/B) WITH SERVICEABLE UNIT.  CYCLED 10 TIMES.  OPS CHECK AND LEAK CHECKS GOOD.
